Stability of functional equations in non-Archimedean spaces
Moslehian Sal Mohammad, Rassias Themistocles M.
Applicable Analysis and Discrete Mathematics, 2007 1(2):325-334
Details  Cross Ref cited by(49)  Full text ( 146 KB)  DOI:10.2298/AADM0702325M
Some easy to remember abstract forms of Ekeland's variational principle and Caristi's fixed point theorem
Szaz Arpad
Applicable Analysis and Discrete Mathematics, 2007 1(2):335-339
Details  Full text ( 94 KB)  DOI:10.2298/AADM0702335S
Transversal spaces and fixed point theorems
Ješić Siniša N., Tasković Milan R., Babačev Nataša A.
Applicable Analysis and Discrete Mathematics, 2007 1(2):340-352
Details  Full text ( 173 KB)  DOI:10.2298/AADM0702340J
On a property of entire functions with almost negative zeros
Simić Slavko
Applicable Analysis and Discrete Mathematics, 2007 1(2):353-359
Details  Full text ( 111 KB)  DOI:10.2298/AADM0702353S
On types, form and supremum of the solutions of the linear differential equation of the second order with entire coefficients
Dimitrovski Dragan, Rajović Miloje, Stojiljković Rade
Applicable Analysis and Discrete Mathematics, 2007 1(2):360-370
Details  Cross Ref cited by(4)  Full text ( 135 KB)  DOI:10.2298/AADM0702360D
A linear binomial recurrence and the Bell numbers and polynomials
Gould H.W., Quaintance Jocelyn
Applicable Analysis and Discrete Mathematics, 2007 1(2):371-385
Details  Cross Ref cited by(2)  Full text ( 149 KB)  DOI:10.2298/AADM0702371G
Additional analysis of binomial recurrence coefficients
Gould H.W., Quaintance Jocelyn
Applicable Analysis and Discrete Mathematics, 2007 1(2):386-396
Details  Full text ( 121 KB)  DOI:10.2298/AADM0702386G
Some identities involving rational sums
Dıaz-Barrero J.L., Gibergans-Baguena J., Popescu P.G.
Applicable Analysis and Discrete Mathematics, 2007 1(2):397-402
Details  Cross Ref cited by(7)  Full text ( 90 KB)  DOI:10.2298/AADM0702397D
Polynomial interpolation problem for skew polynomials
Erić Aleksandra Lj.
Applicable Analysis and Discrete Mathematics, 2007 1(2):403-414
Details  Full text ( 156 KB)  DOI:10.2298/AADM0702403E
Perfectly orderable graphs and unique colorability
Bacso Gabor
Applicable Analysis and Discrete Mathematics, 2007 1(2):415-419
Details  Full text ( 102 KB)  DOI:10.2298/AADM0702415B
Some new integral graphs
Indulal G., Vijayakumar A.
Applicable Analysis and Discrete Mathematics, 2007 1(2):420-426
Details  Cross Ref cited by(1)  Full text ( 132 KB)  DOI:10.2298/AADM0702420I
The conjugate formal product of a graph
Lepović Mirko
Applicable Analysis and Discrete Mathematics, 2007 1(2):427-437
Details  Cross Ref cited by(1)  Full text ( 147 KB)  DOI:10.2298/AADM0702427L
Some properties of the Hoffman-Singleton graph
Rowlinson Peter, Sciriha Irene
Applicable Analysis and Discrete Mathematics, 2007 1(2):438-445
Details  Cross Ref cited by(5)  Full text ( 130 KB)  DOI:10.2298/AADM0702438R
Indices of trees with a prescribed diameter
Simić Slobodan K., Zhou Bo
Applicable Analysis and Discrete Mathematics, 2007 1(2):446-454
Details  Full text ( 149 KB)  DOI:10.2298/AADM0702446S
The main eigenvalues of a graph: A survey
Rowlinson Peter
Applicable Analysis and Discrete Mathematics, 2007 1(2):455-471
Details  Cross Ref cited by(11)  Full text ( 210 KB)  DOI:10.2298/AADM0702445R